# SDR DALA2023103008879

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 LONGERON 17 RH AT CPAX (W2). SUMMARY OF NRC 00408: FRAME STA Y=1037 LONGERON 17 RH AT CPAX (W2) WAS REPAIRED PER B717-200 SRM-53-20-07-2R-4. (LP #0039065)
